# SDR 2002FA0000785

- Difficulty date: June 8, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N5403M
- Make and model: Cessna 402B
- Aircraft serial: 402B0003
- Engine: Cont TSIO520E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 089400011
- Part serial: 064401
- Condition: Worn
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION PILOT REPORTED LAND GRINDING NOISE.  CAUSED BY WORN OUT GEAR BOX INTERNAL SYSTEM.  INSPECTED WORN OUT GEARS TOOTH.
